# SDR ASAA2020010331759

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 48,811 hours, 14,472 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR DISPLAY ACCURATELY SHOWS RETURNS - NO FAILURES NOTED. RADAR DISPLAY ALSO SHOWS TWO "PHANTOM RETURNS" AT APPROXIMATELY 10:00 AND 2:00 O'CLOCK POSITION IN BOTH "AUTO" AND OUT OF AUTO MODE. THE TWO PHANTOM RETURNS SHOW UP ON MULTIPLE RANGE SELECTIONS. OTHER THAN THE TWO FALSE PHANTOM RETURNS RADAR + DISPLAY SEEM NORMAL. GROUNDED - YES. PERFORMED BITE PROCEDURE ON WEATHER RADAR SYSTEM AND NO FAULTS NOTED REFB737-800  FIM 34-43 TASK 801. AC OK FOR SERVICE.
